×

zbMATH — the first resource for mathematics

Nonlinear semi-groups in Banach lattices. (English) Zbl 0219.47061

MSC:
47H20 Semigroups of nonlinear operators
46B42 Banach lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Brezis, M. G. Crandall and A. Pazy: Perturbations of nonlinear maximal monotone sets in Banach space. Comm. Pure Appl. Math., 23, 123-144 (1970). · Zbl 0182.47501 · doi:10.1002/cpa.3160230107
[2] H. Brezis and A. Pazy: Accretive sets and differential equations in Banach spaces (to appear in Israel Journal of Mathematics). · Zbl 0209.45602 · doi:10.1007/BF02798683
[3] M. G. Crandall and T. M. Liggett: Generation of semi-groups of nonlinear transformations on general Banach spaces (to appear). JSTOR: · Zbl 0226.47038 · doi:10.2307/2373376 · links.jstor.org
[4] M. G. Crandall and A. Pazy: Semi-groups of nonlinear contractions and dissipative sets. J. Func, Anal., 3, 376-418 (1969). · Zbl 0182.18903 · doi:10.1016/0022-1236(69)90032-9
[5] M. Hasegawa: On contraction semi-groups and (di)-operators. J. Math. Soc, Japan, 18, 290-302 (1966). · Zbl 0149.10301 · doi:10.2969/jmsj/01830290
[6] T. Kato: Accretive operators and nonlinear evolution equations in Banach spaces. Proc. Symposium Nonlinear Func. Anal. Amer. Math. Soc, 18, 138-161 (1968). · Zbl 0232.47069
[7] Y. Komura: Nonlinear semi-groups in Hilbert space. J. Math. Soc. Japan, 19, 493-507 (1967). · Zbl 0163.38302 · doi:10.2969/jmsj/01940493
[8] S. Oharu: On the generation of semigroups of nonlinear contractions. J. Math. Soc. Japan, 22, 526-550 (1970). · Zbl 0198.18601 · doi:10.2969/jmsj/02240526
[9] R. S. Phillips: Semi-groups of positive contraction operators. Czechoslovak Math. J. T., 12(87), 294-313 (1962). · Zbl 0113.09901 · eudml:12127
[10] K. Sato: On the generators of non-negative contraction semi-groups in Banach lattices. J. Math. Soc. Japan, 20, 423-436 (1968). · Zbl 0167.13601 · doi:10.2969/jmsj/02030423
[11] K. Yosida: Functional Analysis. Springer, Berlin-Heidelberg-New York (1965). · Zbl 0126.11504
[12] B. Calvert: Nonlinear evolution equations in Banach lattices. Bull. Amer. Math. Soc, 76, 845-850 (1970). · Zbl 0207.45603 · doi:10.1090/S0002-9904-1970-12579-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.